[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.202.12. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1978

Wrong Heparin

Arch Intern Med. 1978;138(11):1641. doi:10.1001/archinte.1978.03630360031016

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the article titled "Heparin-Induced Thrombocytopenia," published in the April Archives (138:548-552, 1978), the heparin administered intravenously to the two patients was misidentified as "bovine lung, Depo-Heparin"). Depo-Heparin is not intended for intravenous use and is not obtained from bovine lung. The patients received heparin sodium injection, USP, a sterile solution (derived from beef lung), (Upjohn).

First Page Preview View Large
First page PDF preview
First page PDF preview
×